Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 3, Pages 555-566
http://dx.doi.org/10.1155/S0161171290000795

Limit cycles in a Kolmogorov-type model

Department of Mathematics, New Jersey Institute of Technology, Newark 07102, New Jersey, USA

Received 2 June 1989; Revised 2 February 1990

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xun-Cheng Huang, “Limit cycles in a Kolmogorov-type model,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 555-566, 1990. https://doi.org/10.1155/S0161171290000795.